# SDR YENA2024071100951

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 74,100 hours, 26,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#266, RSW-BOS. 'RED ECAM L/G GEAR NOT DOWNLOCKED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
